Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Some fixed point theorems for contractive mapping in ordered vector metric spaces

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, no.4, pp.1424-1432, 2017 (Journal Indexed in SCI) Creative Commons License identifier

Articles Published in Other Journals


Journal of Science and Arts, vol.21, no.4, pp.935-942, 2021 (Journal Indexed in ESCI)

Unbounded Vectorial Cauchy Completion of Vector Metric Spaces

Gazi University Journal of Science, vol.33, no.3, pp.761-765, 2020 (Journal Indexed in ESCI) identifier identifier

Completion of Multiplicative Metric Spaces

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.3, pp.663-666, 2016 (Journal Indexed in ESCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Vektör Metrik Uzayların Sınırsız Cauchy Tamlaması

14. Ankara Matematik Günleri Sempozyumu (AMG 2019), Ankara, Turkey, 28 - 29 June 2019, pp.23

An Introduction to Generated Measure Theory

International Conference on Mathematics and Mathematics Education, Harran University, 11 - 13 May 2017

Lebesgue Integration in the Non-Newtonian Sense

International Conference On Advancements In Mathematical Sciences, 5 - 07 November 2015